Notes on almost-periodicity in topological vector spaces
Gaston Mandata N'guérékata
International Journal of Mathematics and Mathematical Sciences, 1986, vol. 9, 1-4
Abstract:
A study is made of almost-periodic functions in topological vector spaces with applications to abstract differential equations.
Date: 1986
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/9/431653.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/9/431653.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:431653
DOI: 10.1155/S0161171286000248
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().